I got a light reaction from the saline, slight increase in severity of migraine and a bit more brain fog. Dont think it was because it was infused to fast, just that I'm so reactive.Thanks for explaining and that makes sense. I was curious, what reaction did you get to the saline? Do you think it was infused too quickly?
I'm gonna see what the dr says about that. I dont want to draw blood if the Rituxan is still in my system working -meaningIt definitely cannot hurt to check B cell levels now although it is possible that they are not at zero from the first infusion alone (but they very well might be).
Seeing as I didnt devvelop any new infections in the 5 months I've been on steroids, I'm inclined to say that it was the Rituxan that made it happen. The immune suppressing effects of steroids and Rituxan together must've made that happen. I alternate b/w 6 different steroids every 5-8 days. I take dosages equivalent to 20mg prednisone. The only reason I am able to do this is thanks to Xolair. If I take Xolair while on steroids the the Xolair does work for me at least somewhat and that in turn helps me tolerate and allow steroids to work somewhat well enough for me. If I had to say how much of my steroids dosage actually gets past my immune system and is actually made used by my body then I would say about half.How strange re: the finger infection although it does say that Ritux can cause skin reactions in the prescribing info. I am wondering if the combination of the high dose steroids with the Ritux caused it? I do not do well with steroids although I have been on a low/moderate dose of Cortef for 3.5 years and currently in the process of tapering off. Which steroid do you take?
Dont have CVID. My next IVIG infusion is the day after my next Rituxan infusion. The steroids are for the MCAS. As far a I'm aware I dont have any autoimmunes. Docs searched for it (Im aware they do miss a lot of things) and I dont suspect I have it, all my symptoms fit in with MCAS caused by excess IgE production. The reason I need the steroids is b/c I've become allergic to all my clothes (even the organic dye-free ones). And I dont know if you had a sun allergy with your MCAS but I also have an EMF allergy that is triggered non-stop and it is the equivalent to standing out in the sun. Very fortunately, anaphylaxis is not one of my symptoms.That is tricky having both MCAS and immunodeficiency. Do you have CVID? I would think that the IVIG would be protective (in general) if you have CVID but even more so if you are now doing Ritux. Will you be able to overlap the two for the entire course of treatment? I would also tend to agree w/you that tapering down the steroid would be protective (but of course it has to be done slowly and with your doctor's advice). Is the steroid for MCAS or another autoimmune condition?
Best wishes and glad your finger is improving.
Edit: If the steroid is stopping anaphylaxis than of course this is a different story and makes it much more complex.
Thanks! I'm glad the finger is doing better too. Just need to taper of the steroids so my immune system isnt so open.